# SDR IPXA10563379

- Difficulty date: September 30, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ATS CARGO DOOR EXTERIOR SKIN REPAIR DOUBLER HAS DEEP SCRATCH BELOW DOOR HANDLE 25" FROM FWD END AND 20" FROM LOWER END.  REPAIRED IAW SR 52-30-01-02R-4, FIG 201, SHEET 5.
